# SDR DL73K020242

- Difficulty date: March 1, 2002
- Submitted: April 3, 2002
- Operation: Air carrier
- Aircraft: N315DL
- Make and model: Boeing 737232
- Aircraft serial: 23087
- Aircraft time: 51,853 hours, 39,888 cycles
- Engine: Pwa JT8D15A
- Engine time: 37,264 hours, 30,387 cycles
- System (JASC): 2420 · AC Generation System
- Part: Csd
- Condition: Inoperative
- Location: Nr 2 Eng Gen
- Stage of operation: TO
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: C

## Discrepancy

NR 2 ENGINE GENERATOR TRIPPED OFF ON TAKEOFF WOULD NOT RESET.  REPLACED RIGHT CSD AND GENERATOR PER MM.
